MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; Ø4.5X26 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; Ø4.5X26 MM; POSTERIOR CERVICAL SCREW SYSTEM
Catalog Number 7601-04526
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a yukon oct polyaxial screw fractured intra-operatively, the screw was unable to be removed and left in pedicle without tulip head.The procedure was completed successfully with a 45-minute surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.Corrected data: g1.
 
Event or Problem Description

Brand Name
POLYAXIAL SCREW; Ø4.5X26 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20997697
Report Number3004774118-2024-00150
Device Sequence Number13228417
Product Code NKG
UDI-Device Identifier10888857349797
UDI-Public10888857349797
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7601-04526
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2024
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date12/22/2024
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown